# SDR FDEA201601080084

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 76,460 hours, 17,202 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39543
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE, DOUBLER FOUND CRACKED AT STATION XOS 667.  R & R WITH NEW FABRICATED DOUBLER IAW SRM 51-31-01-0G.  NEW DOUBLER FABRICATED IAW DWG ARB3954 REV K.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
